CaltechAUTHORS
  A Caltech Library Service

The Differential Graded Odd NilHecke Algebra

Ellis, Alexander P. and Qi, You (2016) The Differential Graded Odd NilHecke Algebra. Communications in Mathematical Physics, 344 (1). pp. 275-331. ISSN 0010-3616. doi:10.1007/s00220-015-2569-4. https://resolver.caltech.edu/CaltechAUTHORS:20190816-141453801

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190816-141453801

Abstract

We equip the odd nilHecke algebra and its associated thick calculus category with diagrammatically local differentials. The resulting differential graded Grothendieck groups are isomorphic to two different forms of the positive part of quantum sl_2 at a fourth root of unity.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00220-015-2569-4DOIArticle
https://rdcu.be/bOZiNPublisherFree ReadCube access
ORCID:
AuthorORCID
Qi, You0000-0001-7790-6052
Additional Information:© 2016 Springer-Verlag Berlin Heidelberg. Received 07 April 2015; Accepted 23 November 2015; First Online 19 January 2016.
Subject Keywords:Chain Complex; Young Diagram; Grothendieck Group; Jones Polynomial; Homotopy Category
Issue or Number:1
DOI:10.1007/s00220-015-2569-4
Record Number:CaltechAUTHORS:20190816-141453801
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190816-141453801
Official Citation:Ellis, A.P. & Qi, Y. Commun. Math. Phys. (2016) 344: 275. https://doi.org/10.1007/s00220-015-2569-4
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97959
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:16 Aug 2019 21:35
Last Modified:16 Nov 2021 17:35

Repository Staff Only: item control page